A 28-year-old male asked:
Disclaimer

taking 1mg clonazepam daily for 4 months. tapered to 0.75mg can this cause me to feel dizzy out of balance?

1 doctor answer
Dr. Edward Kuhnley
45 years experience Child Psychiatry
Probably not but: Clonazepam withdrawal Symptoms may include: Headache, Stomach pain, Nausea/vomiting, Tremors, Short-term memory loss, Insomnia, Irregular heart rate or heart palpitations, Sweating, Increased blood pressure, Impaired respiration, Dizziness, Blurred vision, Fatigue, Muscle spasms and cramps, Impaired coordination and motor functions, Diarrhea, Feeling lightheaded, Seizures. Consult prescriber.
Answered on Jan 13, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 38-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
That can occur-: that is why it is important to taper off of Clonazepam and not to stop cold turkey.
1
1 thank
A 19-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Klonopin (clonazepam): Klonopin, (clonazepam) due to its longer half life.
1
1 thank
A 24-year-old female asked:
Dr. Amanda Itzkoff
18 years experience Psychiatry
Dizziness & klonopin (clonazepam): I would contact your prescribing doc about this symptom. No, Klonopin (clonazepam) should not always cause dizziness. If being managed properly, it sh ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month